Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2010 (2010), Article ID 915451, 20 pages.
Existence and Global Exponential Stability of Almost Periodic Solutions for SICNNs with Nonlinear Behaved Functions and Mixed Delays
By using the Leray-Schauder fixed point theorem and differential inequality techniques, several new sufficient conditions are obtained for the existence and global exponential stability of almost periodic solutions for shunting inhibitory cellular neural networks with discrete and distributed delays. The model in this paper possesses two characters: nonlinear behaved functions and all coefficients are time varying. Hence, our model is general and applicable to many known models. Moreover, our main results are also general and can be easily deduced to many simple cases, including some existing results. An example and its simulation are employed to illustrate our feasible results.
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 915451, 20 pages.
First available in Project Euclid: 1 November 2010
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Yang, Xinsong; Cao, Jinde; Huang, Chuangxia; Long, Yao. Existence and Global Exponential Stability of Almost Periodic Solutions for SICNNs with Nonlinear Behaved Functions and Mixed Delays. Abstr. Appl. Anal. 2010 (2010), Article ID 915451, 20 pages. doi:10.1155/2010/915451. https://projecteuclid.org/euclid.aaa/1288620704